NEW ISOMORPHIC PROPERTIES OF BANACH-SPACES OF HOLOMORPHIC FUNCTIONS A AND H (INFINITY)

被引:0
作者
PELCZYNS.A
机构
[1] POLISH ACAD SCI, INST MATH, UL SNIADECKICH 8, WARSAW, POLAND
[2] ECOLE POLYTECH, CTR MATH, 17 RUE DESCARTES, 75230 PARIS 5, FRANCE
来源
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A | 1974年 / 279卷 / 01期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:9 / 12
页数:4
相关论文
共 50 条
[31]   BANACH-SPACES NOT ISOMORPHIC TO WEAKLY MIDPOINT LOCALLY UNIFORMLY ROTUND SPACES [J].
ALEXANDROV, GA ;
BABEV, VD .
DOKLADI NA BOLGARSKATA AKADEMIYA NA NAUKITE, 1988, 41 (02) :29-32
[32]   ISOMETRIES IN BANACH-SPACES OF FUNCTIONS, HOLOMORPHIC IN THE UNIT DISK AND SMOOTH UP TO ITS BOUNDARY [J].
MAYER, J .
VESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA, 1979, (02) :36-41
[33]   FIXED-POINTS OF HOLOMORPHIC MAPS IN BANACH-SPACES [J].
HAYDEN, TL ;
SUFFRIDGE, TJ .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 60 (OCT) :95-105
[34]   COMPACT HOLOMORPHIC MAPPINGS ON BANACH-SPACES AND APPROXIMATION PROPERTY [J].
ARON, RM ;
SCHOTTENLOHER, M .
JOURNAL OF FUNCTIONAL ANALYSIS, 1976, 21 (01) :7-30
[35]   COMPACT HOLOMORPHIC MAPPINGS ON BANACH-SPACES - PRELIMINARY REPORT [J].
ARON, RM .
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1974, 21 (01) :A185-A186
[36]   BOUNDED HOLOMORPHIC EMBEDDINGS OF THE UNIT DISK INTO BANACH-SPACES [J].
AURICH, V .
MANUSCRIPTA MATHEMATICA, 1983, 45 (01) :61-67
[37]   Weighted spaces of holomorphic functions on Banach spaces [J].
García, D ;
Maestre, M ;
Rueda, P .
STUDIA MATHEMATICA, 2000, 138 (01) :1-24
[38]   COMPACT HOLOMORPHIC MAPPINGS ON BANACH-SPACES AND APPROXIMATION PROPERTY [J].
ARON, RM ;
SCHOTTEN.M .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1974, 80 (06) :1245-1249
[39]   HOLOMORPHIC CONTINUATIONS OF CO-GROUPS ON BANACH-SPACES [J].
ELMENNAOUI, O .
SEMIGROUP FORUM, 1994, 49 (01) :89-97
[40]   CUNNINGHAM INFINITY ALGEBRA AND CENTRALIZER OF REAL BANACH-SPACES [J].
DANCKWERTS, R ;
GOBEL, S ;
MEYFARTH, K .
MATHEMATISCHE ANNALEN, 1976, 220 (02) :163-169